# SDR AU000984

- Difficulty date: August 21, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Overheated
- Location: Turbine Section
- Component: Turbine Section, Garrtt
- Stage of operation: CL
- How discovered: C
- Nature of condition: E, R, M
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE UNCOMMANDED TORQUE REDUCTION COUPLED WITH HIGH EGT INDICATION.   HOT SECTION OVERTEMP DAMAGE.   (X)
